I was on 5 mg of Lexapro for about 1 month, and I was feeling good for about 2 1/2 weeks and then out of nowhere I had a panic attack and I feel like all my anxiety has came back. I just feel hopeless, alone, I feel very spaced out and unrealistic. Now my doctor has put me on 10 mg of Lexapro, it has been 4 days and I still have yet to feel any better or any side effects besides insomnia and nausea. I just feel like I'll be like this forever and I'm tired of suffering.
Coutinho, you ar suffering what just about everyone of us has, or is, suffering. Waiting and waiting, switching medications, increasing dosages, decreasing dosages, side effects for a few.
In reality over 2/3 of patients go through this until they find the right medication(s) and dosages. Most have to try at least 3 medications.
So you see for what comfort it may bring that you are not alone. We all want a quick fix but it just doesn't work that way. Try to hang in and see the brighter sides of life and try not to dwell on every setback as if it were final. Your day is coming and when you get there you'll see it was well worth the wait.
My very best wishes to you, C. Wildcat
I believe wildcat thethe nail on the head with her answer. Unfortunately these meds take awhile to work. According to my psychiatrist and psychologist, these meds can take up to six weeks before you start feeling a difference. I'm a big fan of Lexapro. I take 20 milligrams. I believe your doctor did the right thing by increasing your dose. Depending on how your body metabolizes medication, you might need the max dose of Lexapro before you start seeing a difference. Lexapro is very good for anxiety and depression. I've been taking it for nine years. Hopefully your side affect of nausea will get better as you keep adding the medication. I've read a lot about serotonin and how it goes through your body. Serotonin travels through your gut and that's why some folks have issues with G.I. issues. Good luck with the Lexapro. I'll keep you in my thoughts and prayers and hopes that this medicine helps relieve your anxiety.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2013 • 1 answer
Posted 17 Mar 2014 • 1 answer
Posted 17 Sep 2015 • 4 answers
Posted 12 Dec 2015 • 2 answers
Posted 28 Jan 2017 • 8 answers